# SDR IPXA10559612

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Condition: Out Of Adjust
- Location: Window Roller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SLIDING WINDOW (NR 2) LATCH RELEASE BINDING, VERY DIFFICULT TO MOVE FWD & AFT.  ADJUSTED UPPER CTR LINE ROLLER BRACKET IAW MM 56-11-02-5. WINDOW LATCH RELEASE OPERATES NORMAL. OK FOR CONTINUED SERVICE.
